MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 100; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1054260
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported failures of err_perm_fail_int_li_ion and err_tda_cell_under_voltage_int_battery_log _only are accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for these failures are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failures in question have led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.
 
Event or Problem Description
A trilogy100 ventilator, u.S.A.Device was returned to a third-party service center for evaluation.There was no allegation of patient harm.During the evaluation, the device failed the functional test for error err_perm_fail_int_li_ion (error code 193) and error err_tda_cell_under_voltage_int_battery_log _only (error code 210).From this failed test, the internal battery pack was found to be damaged and was replaced.Additionally, the evaluation of the device data in the functional test identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused the reported event.The device also failed the check internal battery capacity test step.The service technician also noted that the trilogy handle kit was cracked, the base enclosure was cracked, the rubber feet were missing, and the dc power connector cable was damaged; all of which were repaired to address the issues.After the evaluation and rework were complete, the device passed all final testing.

Brand Name
TRILOGY 100
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25653521
Report Number2518422-2026-027359
Device Sequence Number10099037
Product Code CBK
UDI-Device Identifier00606959015364
UDI-Public(01)00606959015364
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1054260
Device Catalogue Number1054260
Device Lot Number140512
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown